# SDR ABXA9700392

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915AX
- Make and model: Nihon YS-11
- Aircraft serial: 2062
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 5160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CORRODED FLOORBEAM AT STATION 5160, LBL 11.  REPAIRED IAW ABX REA Y153-16864-MR.
